MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7309
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.
 
Event or Problem Description
The customer obtained blood glucose readings of 33 mg/dl and 253 mg/dl within 2 minutes on a contour next link 2.4 meter.There was no allegation of an adverse event.The customer was advised to return the test strips for evaluation.Replacement meter and test strips were sent to the customer.
 
Additional Manufacturer Narrative
The customer returned the suspected product for evaluation.An in-house testing was performed using the returned contour next link 2.4 meter with the returned contour next test strips from lot # 8kpeg12c, which gave satisfactory performance.

Brand Name
CONTOUR NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key8747703
Report Number1810909-2019-00278
Device Sequence Number2038500
Product Code NBW
UDI-Device Identifier10301937309509
UDI-Public10301937309509
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2020
Device Model Number7309
Device Catalogue Number7309
Device Lot Number8KPEG12C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2019
Initial Date Received by Manufacturer 06/10/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR